# SDR GTIA9900636

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLB - CO-PILOTS EMERGENCY FLOOR LIGHTS DO NOT COME ON.  RELAMPED FIRST OFFICERS EMERGENCY FLOOD LIGHTS.  OPERATIONS CHECK GOOD PER DC-9 MM 33-11-2.  NO OTHER DISCREPANCIES NOTED.  (M)
